Follow
Pedro  Duarte
Pedro Duarte
Verified email at fc.ul.pt - Homepage
Title
Cited by
Cited by
Year
Plenty of elliptic islands for the standard family of area preserving maps
P Duarte
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 11 (4), 359-409, 1994
1241994
Lyapunov exponents of linear cocycles
P Duarte, S Klein
Atlantis Studies in Dynamical Systems 3, 2016
612016
Abundance of elliptic isles at conservative bifurcations
P Duarte
Dynamics and Stability of Systems 14 (4), 339-356, 1999
551999
Dynamics of the attractor in the Lotka–Volterra equations
P Duarte, RL Fernandes, WM Oliva
journal of differential equations 149 (1), 143-189, 1998
491998
Persistent homoclinic tangencies for conservative maps near the identity
P Duarte
Ergodic Theory and Dynamical Systems 20 (2), 393-438, 2000
472000
Elliptic isles in families of area-preserving maps
P Duarte
Ergodic Theory and Dynamical Systems 28 (6), 1781-1813, 2008
372008
Continuity of the Lyapunov exponents for quasiperiodic cocycles
P Duarte, S Klein
Communications in Mathematical Physics 332 (3), 1113-1166, 2014
322014
Positive Lyapunov exponents for higher dimensional quasiperiodic cocycles
P Duarte, S Klein
Communications in Mathematical Physics 332 (1), 189-219, 2014
232014
Continuity, positivity and simplicity of the Lyapunov exponents for quasi-periodic cocycles
P Duarte, S Klein
Journal of the European Mathematical Society 21 (7), 2051-2106, 2019
192019
Chaos in the square billiard with a modified reflection law
G Del Magno, J Lopes Dias, P Duarte, J Pedro Gaivão, D Pinheiro
Chaos: An Interdisciplinary Journal of Nonlinear Science 22 (2), 026106, 2012
182012
Abundance of elliptic dynamics on conservative three-flows
M Bessa, P Duarte
Dynamical Systems 23 (4), 409-424, 2008
182008
Hamiltonian evolutionary games
HN Alishah, P Duarte
arXiv preprint arXiv:1404.5900, 2014
172014
Continuity of the Lyapunov exponents of linear cocycles
P Duarte, S Klein
Publicacoes Matematicas do IMPA, 31o Coloquio Brasileiro de Matematica IMPA, 2017
162017
SRB measures for polygonal billiards with contracting reflection laws
G Del Magno, J Lopes Dias, P Duarte, JP Gaivão, D Pinheiro
Communications in Mathematical Physics 329 (2), 687-723, 2014
162014
Large deviations for products of random two dimensional matrices
P Duarte, S Klein
Communications in Mathematical Physics 375 (3), 2191-2257, 2020
142020
Eigenvectors of isospectral graph transformations
P Duarte, MJ Torres
Linear Algebra and its Applications 474, 110-123, 2015
132015
Asymptotic Poincaré maps along the edges of polytopes
HN Alishah, P Duarte, T Peixe
Nonlinearity 33 (1), 469, 2019
112019
Scratch: An end-to-end application-aware soft-gpgpu architecture and trimming tool
P Duarte, P Tomas, G Falcao
Proceedings of the 50th Annual IEEE/ACM International Symposium on …, 2017
112017
Smoothness of boundaries of regular sets
P Duarte, MJ Torres
Journal of mathematical imaging and vision 48 (1), 106-113, 2014
112014
A random cocycle with non H\" older Lyapunov exponent
P Duarte, S Klein, M Santos
arXiv preprint arXiv:1811.02647, 2018
102018
The system can't perform the operation now. Try again later.
Articles 1–20